# SDR CALA9801256

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 522-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL BROKEN AT STA 522 TO 579.  THE FLOOR PANEL WAS REMOVED IAW MM 53-20-0.  A NEW FLOOR PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-20-0 AND 53-21-0.
